# SDR SWAA2015072742214

- Difficulty date: July 24, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 30,289 hours, 17,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 610478
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMER EXIT LIGHT AT 3 DEF INOPERATIVE.  R & R FWD RT EMER POWER SUPPLY IAW MM.
